Alert archive / Ohio / Special Marine Warnings in 2021
Special Marine Warning 17, NWS Cleveland, OH
NWS Cleveland, OH issued this special marine warning at Jun 21, 2021, 6:14 AM EDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2021, 6:14 AM EDT (10:14 UTC)
- Expired
- Jun 21, 2021, 8:15 AM EDT
- In force
- 2 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 34.0 mph
The radar
The Buffalo radar (KBUF), 139 km from the middle of the area, began a volume at 10:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 10.2 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 315 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1222 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
963
WHUS51 KCLE 211014
SMWCLE
LEZ148-149-168-169-211215-
/O.NEW.KCLE.MA.W.0017.210621T1014Z-210621T1215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Cleveland OH
614 AM EDT Mon Jun 21 2021
The National Weather Service in Cleveland has issued a
* Special Marine Warning for...
Nearshore and Open waters from Geneva-on-the-lake OH to Ripley
NY...
* Until 815 AM EDT.
* At 613 AM EDT, strong thunderstorms were located along a line
extending from 24 nm north of Ashtabula to 12 nm north of Fairport
Harbor, moving east at 30 knots.
HAZARD...Wind gusts 34 knots or greater.
SOURCE...Radar.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
* Locations impacted include...
Erie, Conneaut, Ashtabula and Geneva-On-The-Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor until hazardous weather passes.
&&
LAT...LON 4248 7985 4235 7982 4228 7974 4220 7977
4196 8033 4182 8094 4226 8093 4239 8009
TIME...MOT...LOC 1013Z 253DEG 28KT 4228 8091 4195 8123
HAIL...0.00IN
WIND...>34KTS
$$
Sefcovic1 follow-up statement
744
FZUS71 KCLE 211143
MWSCLE
Marine Weather Statement
National Weather Service Cleveland OH
743 AM EDT Mon Jun 21 2021
LEZ148-168-211153-
/O.CAN.KCLE.MA.W.0017.000000T0000Z-210621T1215Z/
743 AM EDT Mon Jun 21 2021
...THE SPECIAL MARINE WARNING IS CANCELLED...
The affected areas were...
Nearshore and Open waters from Geneva-on-the-lake OH to Conneaut
OH...
The thunderstorms have weakened and moved out of the warned area and
no longer pose a significant threat to boaters.
LAT...LON 4235 7982 4228 7974 4227 7976 4220 7977
4196 8036 4232 8054 4239 8009 4248 7985
TIME...MOT...LOC 1143Z 247DEG 41KT 4224 8034 4204 8018
$$
LEZ149-169-211215-
/O.CON.KCLE.MA.W.0017.000000T0000Z-210621T1215Z/
743 AM EDT Mon Jun 21 2021
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 815 AM EDT...
For the following areas...
Nearshore waters from Conneaut OH to Ripley NY...
Open waters from Conneaut OH to Ripley NY...
At 743 AM EDT, strong thunderstorms were located along a line
extending from 21 nm northeast of Conneaut to 6 nm southwest of Erie,
moving east at 40 knots.
HAZARD...Wind gusts 34 knots or greater.
SOURCE...Radar indicated.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
Locations impacted include...
Erie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor until hazardous weather passes.
&&
LAT...LON 4235 7982 4228 7974 4227 7976 4220 7977
4196 8036 4232 8054 4239 8009 4248 7985
TIME...MOT...LOC 1143Z 247DEG 41KT 4224 8034 4204 8018
HAIL...0.00IN
WIND...>34KTS
$$
ClarkWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this special marine warning went out at Jun 21, 4:13 AM EDT, 2 hours 1 minute earlier.
Area forecast discussion, Jun 21, 4:13 AM EDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Cleveland OH
413 AM EDT Mon Jun 21 2021
.SYNOPSIS...
Low pressure will track northeast through the Central Great
Lakes today, pulling a cold front east across the area into
tonight. High pressure and cooler air will arrive in the wake
of the front for the middle of next week. Another low pressure
system will track northeast through the Central Great Lakes
early next week.
&&
.NEAR TERM /THROUGH TUESDAY/...
Strong to severe line of storms has moved out of
Michigan/Indiana early this morning into NW Ohio. A Severe
Thunderstorm Watch remains in effect for Lucas, Wood, Ottawa,
and Sandusky through 6 AM. Thunderstorms early this morning are
being fueled by a 50 knot low level jet that is focused to the
northeast coincident with this line of storms. Damaging winds
remain the primary threat but surface winds that are slightly
backed off Lake Erie across the greater Toledo area does require
monitoring for a low end tornado threat. Some stabilization of
the boundary layer has limited wind gusts for a portion of the
night upstream but recent bowing of the line signals some
concern for stronger winds. 70 degree dewpoints continue to
advect north immediately ahead of this line with ML CAPE values
still in excess of 1000 J/kg.
The stronger portion of this convective line is expected to move
northeast across Lake Erie into Canada, with the trailing
portion of the line weakening as it moves east into North
Central Ohio. The timing of this line has been running 3+ hours
faster than most 00Z models had been showing. With this in mind,
convection this afternoon will hinge on where this residual
boundary/showers resides when daytime heating kicks in and
storms begin to intensify again. This should be at least of the
I-71 corridor where the Storm Prediction Center has the Marginal
Risk of Severe Thunderstorms but will likely be even farther
east. Could see a damaging wind threat return with a few
additional severe thunderstorms this afternoon, mainly in the
noon-6 PM window before the front shifts east of the area.
High pressure will build into the Great Lakes Region on Tuesday
as an upper level trough deepens across the Great Lakes Region.
This will usher in a much cooler airmass with highs on Tuesday
only reaching the 60s.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
A departing upper level trough will allow a surface high pressure to
build east across the area and allow for a break in precipitation
through Thursday. Another low pressure system may begin to impact
the region on Thursday night as a short wave trough moves across the
area. With winds becoming southerly, increase in moisture advection
and upper level energy may be enough to produce showers for the far
western counties, becoming more widespread in the long term period.
With the high pressure, dewpoints are expected to remain in the 40s
to 50s which will allow for a break in the humidity. High
temperatures will be in the low to mid 80s. Overnight lows are
expected to be cooler, reaching into the 50-60s, with locally cooler
temperatures as a result of diurnal cooling.
&&
.LONG TERM /FRIDAY THROUGH SUNDAY/...
After a brief break in daily precipitation, another trough is
expected to dig south from Canada, enhancing a surface low pressure
across the Great Lakes. Models vary on how deep this low will
develop and exact location, but are consistent with a frontal
boundary moving across the area next weekend and continue to have
the best chance of precipitation on Saturday. Temperatures will
return to near normal with highs in the mid 80s, cooling over the
weekend to the low 80s. Increased moisture advection across the area
will allow muggy conditions to return.
&&
.AVIATION /06Z Monday THROUGH Friday/...
The main concerns for aviation during this TAF period will be
the threat for scattered strong to severe convection impacting
airports across northwest Ohio and near the lakeshore areas
through Monday morning. VFR conditions are expected through
sunrise outside of showers and convection. We will see drops in
ceilings and visibilities to MVFR to IFR at times briefly with
heavier downpours and convection cores that move closer to
airports. Any severe convection will have the potential of
large hail and severe wind gusts up to 60 knots. We have tried
to timed the impacts of TSRA with tempo groups from west to east
through the mid morning hours. -SHRA and borderline MVFR
ceilings to VFR ceilings will be around through the morning
hours. Marginal MVFR ceilings will continue through the
afternoon/evening Monday.
Winds will start out southerly around 10 knots and increase
through the early mornings with gusts. Southwesterly winds will
be around in the morning 15 knots gusting around 25 knots or
more. A cold front passage will shift the winds midday and
afternoon from the west to northwest around 15 knots gusts to 25
knots. Winds will slowly relax after sunset Monday evening.
Outlook...Non-VFR conditions possible in showers late Thursday
night.
&&
.MARINE...
Southerly winds will shift to southwesterly by this afternoon and
increase to 15 to 25 knots, persisting through the day. Waves are
expected to build to 4 to 6 feet. As a result, a Small Craft
Advisory has been issued for all nearshore zones along with a Beach
Hazards Statement as the risk of rip currents for Ohio and northwest
Pennsylvania remains high. After the cold front moves through this
afternoon, winds will become north to northwesterly and weaken to 10
to 15 knots by Tuesday morning. On Tuesday, high pressure will build
across the area allowing for primarily calm conditions across the
lake through Thursday. On Friday, another trough will dig south
across the Great Lakes region and will be the next period to watch
for possible marine headlines.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Beach Hazards Statement through late tonight for OHZ003-007-
009>012-089.
PA...Beach Hazards Statement through late tonight for PAZ001.
MARINE...Small Craft Advisory until 6 AM EDT Tuesday for LEZ142>149.
&&
SYNOPSIS...KEC
NEAR TERM...KEC
SHORT TERM...Campbell
LONG TERM...Campbell
AVIATION...Griffin
MARINE...CampbellHazardous weather outlook, Jun 21, 2:41 AM EDT, 3 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 241 AM EDT Mon Jun 21 2021 OHZ009>012-089-PAZ001-220645- Erie-Lorain-Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie- 241 AM EDT Mon Jun 21 2021 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There will be a chance of thunderstorms today. Some thunderstorms may be strong with wind gusts to 50 mph. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142-143-162-163-OHZ006-008-220645- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border-Wood-Sandusky- 241 AM EDT Mon Jun 21 2021 ...SEVERE THUNDERSTORM WATCH 298 IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... This Hazardous Weather Outlook is for Lake Erie and northwest Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. OHZ003-007-220645- Lucas-Ottawa- 241 AM EDT Mon Jun 21 2021 ...SEVERE THUNDERSTORM WATCH 298 IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for northwest Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. LEZ061-144>149-164>169-OHZ013-014-017>023-027>033-036>038-047-PAZ002- 003-220645- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Geauga-Ashtabula Inland-Hancock-Seneca-Huron-Medina- Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne- Stark-Mahoning-Marion-Morrow-Holmes-Knox-Southern Erie- 241 AM EDT Mon Jun 21 2021 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Thunderstorms will move into Northwest Ohio late tonight. Some thunderstorms could be strong with wind gusts to 50 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms will re-develop across NE ohio and NW Pennsylvania on Monday afternoon. Some thunderstorms may be strong to severe, generally east of I-71. The most likely time frame for severe thunderstorms will be between Noon and 6 PM. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 21, 4:17 AM EDT, 1 hour 57 minutes before
Special Weather Statement National Weather Service Cleveland OH 417 AM EDT Mon Jun 21 2021 OHZ006-008-017-018-210900- Seneca-Wood-Hancock-Sandusky- 417 AM EDT Mon Jun 21 2021 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SENECA... SOUTHWESTERN SANDUSKY...SOUTHERN WOOD AND HANCOCK COUNTIES... At 417 AM EDT, radar indicated strong thunderstorms were located along a line extending from near Waterville to near Van Wert. Movement was east at 45 mph. Wind gusts up to 50 mph are possible with these storms. Locations impacted include... Findlay, Bowling Green, Fostoria, Bluffton, North Baltimore, Gibsonburg, McComb, Weston, Arcadia, Rawson, Van Buren, Bradner, Wayne, Bloomdale, Risingsun, Cygnet, Portage, Jerry City, Hoytville and Benton Ridge. If outdoors, consider seeking shelter inside a building. A Severe Thunderstorm Watch remains in effect until 600 AM EDT for northwestern Ohio. LAT...LON 4136 8388 4139 8314 4082 8378 4082 8388 TIME...MOT...LOC 0817Z 269DEG 40KT 4145 8377 4087 8449 Sefcovic
Local storm report, Jun 21, 4:34 AM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
434 AM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 AM TSTM WND GST 4 N WHITEHOUSE 41.58N 83.80W
06/21/2021 M47 MPH LUCAS OH ASOS
ASOS STATION KTOL TOLEDO.
&&
ANMLocal storm report, Jun 21, 4:39 AM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
439 AM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 AM TSTM WND DMG 4 ESE PERRYSBURG 41.53N 83.55W
06/21/2021 WOOD OH FIRE DEPT/RESCUE
TREE DOWN ON WIRES ON FREMONT PIKE. TIME
ESTIMATED VIA RADAR.
&&
ANMLocal storm report, Jun 21, 4:51 AM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
451 AM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 AM MARINE TSTM WIND 1 W HARBOR VIEW 41.69N 83.47W
06/21/2021 M43 MPH LUCAS OH C-MAN STATION
C-MAN STATION THRO1 TOLEDO, OH.
&&
ANMSpecial weather statement, Jun 21, 4:57 AM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Cleveland OH
457 AM EDT Mon Jun 21 2021
OHZ006>009-017>019-027-028-211000-
Crawford-Seneca-Huron-Wyandot-Erie-Wood-Hancock-Ottawa-Sandusky-
457 AM EDT Mon Jun 21 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HURON...OTTAWA...
ERIE...SENECA...WYANDOT...SANDUSKY...NORTHERN CRAWFORD...SOUTHEASTERN
WOOD AND HANCOCK COUNTIES...
At 456 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Put-In-Bay to near Fremont to near
Findlay to near Elida. Movement was east at 55 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Findlay, Sandusky, Tiffin, Norwalk, Fremont, Fostoria, Upper
Sandusky, Port Clinton, Bluffton, Put-In-Bay, Bellevue, Clyde,
Willard, Oak Harbor, Gibsonburg, Plymouth, Forest, Arlington, Green
Springs and Northern Milan.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4095 8388 4158 8311 4150 8299 4155 8285
4171 8283 4171 8281 4158 8284 4153 8282
4153 8274 4161 8268 4150 8272 4149 8296
4144 8304 4142 8301 4146 8270 4137 8252
4140 8235 4118 8234 4081 8304 4082 8388
TIME...MOT...LOC 0856Z 261DEG 47KT 4172 8285 4134 8319 4101 8367 4075
8421
SefcovicLocal storm report, Jun 21, 5:03 AM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
503 AM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 AM MARINE TSTM WIND 9 ENE OREGON 41.70N 83.26W
06/21/2021 M56 MPH LEZ142 OH C-MAN STATION
C-MAN STATION TWCO1 8 ENE OREGON.
&&
ANMThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:59 PM EDT | Special Weather Statement | CLE | Lucas | 16 min |
| Jun 20, 9:18 PM EDT | Special Marine Warning | CLE | 70 min | |
| Jun 20, 9:34 PM EDT | Special Weather Statement | CLE | Lucas | 41 min |
| Jun 20, 10:02 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 46 min |
| Jun 20, 10:44 PM EDT | Special Marine Warning | CLE | 46 min | |
| Jun 20, 10:54 PM EDT | Special Marine Warning | CLE | 96 min | |
| Jun 20, 11:03 PM EDT | Special Marine Warning | CLE | 87 min | |
| Jun 20, 11:52 PM EDT | Special Marine Warning | CLE | 113 min | |
| Jun 21, 12:18 AM EDT | Special Weather Statement | CLE | Lucas | 42 min |
| Jun 21, 12:40 AM EDT | Special Weather Statement | CLE | Ottawa | 50 min |
| Jun 21, 1:37 AM EDT | Special Marine Warning | CLE | 113 min | |
| Jun 21, 2:19 AM EDT | Special Marine Warning | CLE | 116 min | |
| Jun 21, 3:52 AM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Sandusky, Wood | 68 min |
| Jun 21, 4:03 AM EDT | Special Marine Warning | CLE | 86 min | |
| Jun 21, 4:17 AM EDT | Special Weather Statement | CLE | Hancock, Wood | 43 min |
| Jun 21, 4:57 AM EDT | Special Weather Statement | CLE | Erie, Hancock, Huron, Sandusky, Seneca, Wyandot | 63 min |
| Jun 21, 5:05 AM EDT | Special Marine Warning | CLE | 115 min | |
| Jun 21, 5:17 AM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Sandusky, Seneca | 43 min |
| Jun 21, 5:38 AM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain | 67 min |
| Jun 21, 6:26 AM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake | 49 min |
| Jun 21, 6:29 AM EDT | Special Weather Statement | CLE | Ashland, Medina, Portage, Summit, Wayne | 31 min |
| Jun 21, 6:43 AM EDT | Severe Thunderstorm Warning | CLE | Geauga, Portage, Summit | 47 min |
| Jun 21, 6:51 AM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 54 min |
| Jun 21, 7:02 AM EDT | Special Weather Statement | CLE | Stark | 43 min |
| Jun 21, 7:31 AM EDT | Special Weather Statement | CLE | Mahoning | 44 min |
| Jun 21, 9:52 AM EDT | Special Weather Statement | CLE | Stark | 23 min |
| Jun 21, 10:12 AM EDT | Special Weather Statement | CLE | Mahoning | 48 min |
| Jun 21, 11:47 AM EDT | Special Weather Statement | CLE | Cuyahoga | 43 min |
| Jun 21, 11:51 AM EDT | Special Weather Statement | CLE | Ashland, Richland | 39 min |
| Jun 21, 12:13 PM EDT | Special Weather Statement | CLE | Geauga, Lake | 47 min |
| Jun 21, 12:17 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Richland, Wayne | 43 min |
| Jun 21, 12:43 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Medina, Portage, Stark, Summit | 47 min |
| Jun 21, 12:48 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Trumbull | 57 min |
| Jun 21, 12:52 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake | 34 min |
| Jun 21, 1:09 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Stark, Trumbull | 54 min |
| Jun 21, 1:15 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 60 min |
| Jun 21, 1:20 PM EDT | Areal Flood Advisory | CLE | Ashtabula | 5 hr |
| Jun 21, 1:31 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 29 min |
| Jun 20, 10:45 PM EDT | Special Weather Statement | CLE | Erie | 45 min |
| Jun 20, 11:19 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 26 min |
| Jun 21, 3:09 AM EDT | Special Weather Statement | CLE | Erie | 66 min |
| Jun 21, 7:40 AM EDT | Special Weather Statement | CLE | Crawford, Erie | 35 min |
| Jun 21, 1:53 PM EDT | Areal Flood Advisory | CLE | Crawford | 5 hr |
| Jun 21, 2:06 PM EDT | Severe Thunderstorm Warning | CLE | Crawford | 54 min |
Nearby
Special Marine Warnings in Ohio, 2021Every special marine warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.